# SDR 9625859906

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Broken
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL LEAKING FROM LEFT WING AFTER TAKEOFF.  FLIGHT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEAK AT DUCT CONNECTION BETWEEN CROSSFEED VALVE AND FORWARD RIGHT FUEL PUMP.  REPLACED O-RINGS.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
